# SDR DHL2005802523

- Difficulty date: July 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841502
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TANK INTERIOR LWR SECTION INBD AFT FITTING CRACK STA XRS 74.689 S-61.  PERFORMED MAJOR RELPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  CLEANED AND APPLIED TOP COATING MATERIAL TO AREA IAW SRM 51-1-12 PG 7.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-12.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.  REFER TO NR 030838 FOR LEAK CHECK.
